# SDR MASA200700679

- Difficulty date: October 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 24,807 hours, 18,787 cycles
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Condition: Unsecure
- Location: Pa
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2872 PHX - FA EMERGENCY ALERT ONLY CHIMES ONCE.  MX RESECURED PA AMP, OPS CK GOOD.
